# SDR SWAA2022050291398

- Difficulty date: April 5, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 53,466 hours, 31,928 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE ACCESS PANEL 194FL DRAIN MAST DELAMINATED / [01] REMOVED APU FUEL FEED LINE SHROUD DRAIN MAST. REF B737 AMM 28-25-07-020-801;[02] INSTALLED APU DRAIN MAST TO PANEL 194DL IAW B737 AMM 28-25-07;[03] INSTALLED APU DRAIN MAST AND PANEL 194DL IAW B737 AMM 28-25-07. BONDING WIRE CHECK PREFORMED IAW SWPM 20-20-00 RESULTS 7OHMS UNIT SN#17-0015;[04] INSTALLED APU DRAIN MAST AND PANEL 194FL IAW B737 AMM 28-25-07.  BONDING WIRE CHECK PREFORMED IAW SWPM 20-20-00  RESULTS 7OHMS UNIT SN#17-0015;[05] VERIFIED STEP # 1 AND #2;[06] VERIFIED STEP # 3;[07] VERIFIED STEP # 4
